# SDR 20000614AP005

- Difficulty date: April 4, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3790 - EMERGENCY LIGHTS INOPERATIVE AT SEATS 3A, 8B, AND 8C.  REMOVED AND REPLACED POWER SUPPLY FUSE AND LAMP IAW AMM 33-50-00.  OPS CHECK GOOD.  (M)
